# SDR NOCA06511

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472586
- Part serial: 0428
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOOP NR 2 EICAS STATUS MSG.  REMOVED AND REPLACED RT ENG NR 2 FIRE LOOP DETECTOR AMM 26-11-02-424-038-001, OPS NORMAL.
